# SDR CA150819006

- Difficulty date: August 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 543 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Part number: 1001798
- Condition: Cracked
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT FLOAT FOAM TANK FOUND TO BE CRACKED.  CRACK WAS FOUND ON LT FWD LOWER CORNER OF THE TANK.
